# SDR 2008UALA01499

- Difficulty date: March 17, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 51,085 hours, 35,034 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 683
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL KEEL BEAM LOWER SKIN PANEL BETWEEN MLG WHEEL WELLS IS CRACKED AT BS 683 APPROX AT LBL 4.  MAJOR REPAIR ACCOMPLISHED: STOP DRILLED ENDS OF CRACK. FABRICATED & INSTALLED EXTERNAL DOUBLER REPAIR. REMOVED CRACKED KEELBEAM LOWER PANEL & REPLACED IT WITH NEW PANEL P-N 65-45866U205.
